# SDR ASAA0956404

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 9,595 hours, 2,826 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 412N11223A
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP SENSOR GRILL & FILTER MISSING.  INSPECTED TEMP SENSOR COMPT & FAN.  INSTALLED NEW GRILL & FILTER.  P/N'S (GRILL) 412N1122 3A & (FILTER) 412A1600 41.
